# SDR AALA202001029013

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 64,502 hours, 16,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Unreliable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS DOOR 1L GUST LOCK DOOR NOT ENGAGE. REPLACED HOLD OPEN LOCK COLLAR IAW AMM 52-11-08. OPS CHECK OK.
